×

zbMATH — the first resource for mathematics

Kelvin’s instability theorem: topological meaning and generalizations. (English. Russian original) Zbl 1251.37036
Dokl. Math. 79, No. 1, 25-28 (2009); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 424, No. 2, 161-164 (2009).

MSC:
37C75 Stability theory for smooth dynamical systems
34D20 Stability of solutions to ordinary differential equations
70E50 Stability problems in rigid body dynamics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. N. Rubanovskii, Prikl. Mat. Mekh. 38, 616–627 (1974).
[2] V. V. Kozlov, Prikl. Mat. Mekh. 57, 14–19 (1993).
[3] V. V. Kozlov, Dokl. Math. 72, 567–569 (2005) [Dokl. Akad. Nauk 403, 589–592 (2005)].
[4] V. V. Kozlov and S. D. Furta, Asymptotics of Solutions to Strongly Nonlinear Systems of Differential Equations (Mosk. Gos. Univ., Moscow, 1996) [in Russian]. · Zbl 0949.34003
[5] V. V. Kozlov and S. D. Furta, Prikl. Mat. Mekh. 60, 10–22 (1996).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.